# SDR DALA2020032001965

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 86,397 hours, 39,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 L1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REROUTED LANYARD. DOOR OPS AND ARMS NORMALLY IAW B757 AMM 52-11. (4997807)
